# SDR DALA2022122908456

- Difficulty date: December 27, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 94,752 hours, 20,481 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 1702 -DIV/IFSD- LEFT ENGINE SHUT DOWN AND DIVERSION TO JFK DUE TO OIL LOSS, LOW OIL PRESSURE, AND HIGH OIL TEMPERATURE. INSPECTED ENGINE AND FOUND METAL IN THE TAILPIPE. REPLACED NUMBER 1 ENGINE PER W/C 7210-4100-01. (9501284)
